Torsion groups of elliptic surfaces
Compositio Mathematica, Tome 72 (1989) no. 3, p. 249-267
@article{CM_1989__72_3_249_0,
     author = {Miranda, Rick and Persson, Ulf},
     title = {Torsion groups of elliptic surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {3},
     year = {1989},
     pages = {249-267},
     zbl = {0717.14019},
     mrnumber = {1032336},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__72_3_249_0}
}
Miranda, Rick; Persson, Ulf. Torsion groups of elliptic surfaces. Compositio Mathematica, Tome 72 (1989) no. 3, pp. 249-267. http://www.numdam.org/item/CM_1989__72_3_249_0/

[AS] I.R. Shafarevich et al, Algebraic Surfaces. Proceedings of the Steklov Institute of Mathematics, Number 75 (1965).

[C] David Cox, Mordell-Weil Groups of Elliptic Curves over C(t) with pg = 0 or 1. Duke Math. Journal, vol. 49, No. 3 (1982) 677-689. | MR 672502 | Zbl 0503.14018

[C-P] David Cox and Walter Parry: Torsion in Elliptic Curves over k(t). Compositio Mathematica, vol. 41, Fasc. 3 (1980) 337-354. | Numdam | MR 589086 | Zbl 0442.14015

[H-S] M. Hindry and J.H. Silverman, The canonical height and integral points on elliptic curves. Invent. Math. vol. 93, Fasc. 2 (1988) 419-440. | MR 948108 | Zbl 0657.14018

[M-P] R. Miranda and U. Persson, On Extremal Rational Elliptic Surfaces. Math. Zeitschrift 193 (1986) 537-558. | MR 867347 | Zbl 0652.14003

[M-P 1] R. Miranda and U. Persson, Configurations of In fibers on elliptic K3 surfaces, Math. Zeitschrift 201 (1989) 339-361. | MR 999732 | Zbl 0694.14019

[M-P 2] R. Miranda and U. Persson, Mordell-Weil groups of extremal K3 surfaces, to appear.

[N] V.V. Nikulin, Finite Automorphism groups of Kähler K3 surfaces. Trans. Moscoc Math. Soc., 1980, Issue 2, 71-135. | Zbl 0454.14017

[P] U. Persson, Konfigurations of Kodaira fibers on rational elliptic surfaces, to appear in Math. Zeitschrift. | MR 1069483 | Zbl 0722.14021

[S] Tetsuji Shioda, On Elliptic Modular Surfaces, J. Math. Soc. Japan, vol. 24, No. 1 (1972) 20-59. | MR 429918 | Zbl 0226.14013